We study (strictly) join irreducible varieties in the lattice of subvarieties of residuated lattices. We explore the connections with well-connected algebras and suitable generalizations, focusing in particular on representable varieties. Moreover, we find weakened notions of Halldén completeness that characterize join irreducibility. We characterize strictly join irreducible varieties of basic hoops and use the generalized rotation construction to find strictly join irreducible varieties in subvarieties of MTL-algebras. We also obtain some general results about linear varieties of residuated lattices, with a particular focus on representable varieties, and a characterization for linear varieties of basic hoops.

Aglianò, P., & Ugolini, S. (2022). Strictly join irreducible varieties of residuated lattices. JOURNAL OF LOGIC AND COMPUTATION, 32(1), 32-64 [10.1093/logcom/exab059].

Strictly join irreducible varieties of residuated lattices

Aglianò, Paolo
;
2022

Abstract

We study (strictly) join irreducible varieties in the lattice of subvarieties of residuated lattices. We explore the connections with well-connected algebras and suitable generalizations, focusing in particular on representable varieties. Moreover, we find weakened notions of Halldén completeness that characterize join irreducibility. We characterize strictly join irreducible varieties of basic hoops and use the generalized rotation construction to find strictly join irreducible varieties in subvarieties of MTL-algebras. We also obtain some general results about linear varieties of residuated lattices, with a particular focus on representable varieties, and a characterization for linear varieties of basic hoops.
Aglianò, P., & Ugolini, S. (2022). Strictly join irreducible varieties of residuated lattices. JOURNAL OF LOGIC AND COMPUTATION, 32(1), 32-64 [10.1093/logcom/exab059].
File in questo prodotto:
File Dimensione Formato  
exab059.pdf

accesso aperto

Tipologia: PDF editoriale
Licenza: Creative commons
Dimensione 494.93 kB
Formato Adobe PDF
494.93 kB Adobe PDF Visualizza/Apri

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11365/1157515